Dilations and gauges on nilpotent Lie groups
Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 95-101
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_41_1_95_101,
author = {J. W. Jenkins},
title = {Dilations and gauges on nilpotent {Lie} groups},
journal = {Colloquium Mathematicum},
pages = {95--101},
year = {1979},
volume = {41},
number = {1},
doi = {10.4064/cm-41-1-95-101},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-41-1-95-101/}
}
J. W. Jenkins. Dilations and gauges on nilpotent Lie groups. Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 95-101. doi: 10.4064/cm-41-1-95-101
Cité par Sources :